12-23-2004, 08:08 AM #1
Nolvadex and letrozol increases joint pain.
Since letrozol help keep cell membrane of lipid cells and increase the activity of romatase, does it not also remove fluids in joints and tendons? Also Would this be a effect of nolvadex , since it reduces estrogen would it not decrease water retention everywhere including joints? Reason asking is that I noticed a increase of pain in my joints and elbows.
12-23-2004, 08:09 AM #2
Please take in consideration its not a increase of pain due to strength since I have not increased strength at all.
12-28-2004, 07:24 AM #3
cut back on the letro are you running them together you don't need to. that would be just be a waste letro is very strong
01-04-2005, 08:13 AM #4
Also what I noticed is that with the use of the nolavdex even at a low dosage of 10 ml, nipples dont become sensitive it also reduces the pain in the nipples. I notice the nipples have a fluid build up. But as soon as a little dosage of nolvadex is added, it's gone the next day. Would this mean that a dosage nolvadex would be a better solution to use instead of the letro?Originally Posted by Lion
01-05-2005, 01:10 PM #5
the letro should be all you need ...it will reverse gyno ....start taking B6 you have prolactin
01-06-2005, 08:55 AM #6
B6 has been taken with letro. Maybe the dosage should be increased, at the present moment a dosage of 2 squirts are being used.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)